# SDR USAA050576

- Difficulty date: April 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65026602
- Condition: Debonded
- Location: Nr 6 Slat
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - NR 6 SLAT SKIN DISBOND 6 INCHES, INBOARD EDGE OF THE WEDGE. R & R DAMAGED SKIN AND CORE IAW TR 57-42-04 AND 51-30-03.  (M)
